I am coming off oxycodone (90 mg daily). I have been using it for about two years with one cold Turkey about a year ago, but at that point I was taking about 30 mg daily. That one was bad, or so I thought then. This one is really really bad. I spend 5 days taking only 40 mg a day, and for a safety net I kept 1 15 Mg Oxycodone. When I woke Friday I never took anything. Saturday my legs were hurting so bad and I had kept that one pill - I took it last night and though it did not stop my suffering, it did knock the edge off it.
My question is this? Does anyone know if by taking that pill I have to start the entire process over? Tomorrow will be day 4 (today is Sunday) and the last time I got off them when I woke on day 4 I was perfect again and so looking forward to that felling; Normal!
This is a great forume! I will make it either way. I think of it like this; There are millions of people around the world that woke up with the flu today and many of them feel worse than I do. The only difference is they did not choose their path and I did. Most of you have a much more valid reason than me for being hooked on these pills. I got one script for 10 10's from a Dentist and I liked them. I had no business taking them in the first place and those 10 did not get me hooked. I got me hooked and I have a family that depends on me so I am done. Please though, if you know the answer please let me know.
Hi, I'm so proud of you for doing this! I'm so sorry that your legs were hurting (I've heard the Hyland's Restless Legs works good???) and you had to take that pill. Please don't be discouraged and keep looking forward and staying positive! You're going to do this and you're going to kick this addiction out of the ball bark. Don't get down on yourself and just get as prepared as you can with vitamins (the Thomas Recipe works miracles). This is only my Day 6 and this is the best I've felt thus far, so you're almost there. What's a couple of days? Just keep staying strong and you'll be great:)!!
In my experience, anytime I took just one, it delayed the process. Some of the w/d symptoms returned, but not as bad as coming off a large dose. The problem with taking just one is that we convince ourselves we can control it, and we all know better than that. One leads to 2 then 3 and so forth. This is a nasty progressive disease that keeps getting worse in time. Congrats on quitting and making it 5 days!
You will have some set back, but not starting over. You didn't bring your blood levels back up to where they where when you quit, so that's good. Remember, every time you quit it's worse. It may have taken longer than 4 days this time, without the extra 15mg, and you may have added a day or two. It seems like as I relapsed, my brain realized that if it made me feel bad enough, I would give it more. Surrender to it and keep that flu idea alive. A week of the flu is worth a life of wellness. Glad you realized the situation and are taking action. Have you thought about aftercare, AA/NA, counseling, something help you understand how you ended up where you are a little better?
I wish you the best man..i am going through the same thing..started yesterday cutting mine inhalf i was taking about 150mg..i was totally abusing it..i made the decision i didn't want to anymore ..so i cut everything in half and im only taking 40 mg a day since yesterday ..actually more then half..last night was so ruff for me. I kept busy during the day..nut was up at 3 am and couldnt sleep..that seem to be the hardest for me.being alone..i have tried so many times and gave up..but not this time..i still haven't takin one today and uts sunday at 11 am..its ruff but im ok for now..i couldnt do the cold turkey thing..so im doing the same im tappering for a week or 2..or longer if i have to..to get to a point where i can go all day without it bothering me..them im going cold turkey.be positive and believe in yourself and you can do it..thats what im telling myself..best of luck!
I cannot believe that you three posted within 10 minutes of mine!! Thank You so Very Much... That being said, I can't believe how much better I felt reading them. I don't know quite how to say it, but in a sense I now have three more people that I will not let down. Thank You for everything!
Hang in there my friend, you too will make it. Once you decide there is no alternative to success it's really not too bad. Like You, night is the worse part for me. I doubt if I slept an hour last night due to leg cramps, otherwise it isn't as bad as the flu. I do think the step down was the key because before that if I had to wait until late in the day for something I would be going nuts (inside) while waiting. I have had three people call me today asking if I was geting 40. I would get 40 15's on Sunday and often needed something more by Friday. I split everything up between three people so I had a pretty good chance of getting something. It don't seem to have a stopping point; I just keep having to go up and up and up. No more though - I am done abd you are too! Don't worry you got this.....
This forum and the awesome support I get is what keeps me going too! I wouldn't have made it the 10 days I have without my new friends here. We are all rooting for you! Keep posting...good and bad. We have all been there or are going through it too.
Wow...you sound like me. I had a couple sources, so could usually round up something in desperation. I hated that anxious feeling of knowing I was going to run out and not sure if my connection could or would come through for me. Keep telling yourself that today I will not use. I have been offered some too, but remebering who I was letting down and being sick from those nasty white pills keeps me focused.
The hylands worked for me too... so do bananas. Ltyrosine and 5htp were life savers for me too. If you try 5htp, read up on it first. No xanax or antidepressants with it. I went ct 55 days ago from 100 mg. You can do it!
The more you can be up and moving around the better you will feel. Try taking a short walk a few times a day. Time will be your friend right now but you can do this! There is no happy ending to this addiction so keep moving forward. Check into some sort of aftercare as using is only a symptom of this addiction~
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.